I don't know if I've already posted about this - my brain has been more foggy than usual - and if I have, please ignore. I was taking 100mg Lamictal for depression, along with 20mg Lexapro. Depression was rearing it's head again and it was hitting hard, so I decided to increase my Lamictal. *Most* people go from 100mg to 200mg, but knowing how sensitive I am to medications, my GP and I decided to go up 50mg in 25mg intervals. I had planned to take the extra 25mg for 2 weeks, then go up the next step. However, the extra 25mg didn't seem to be working fast enough and I really needed more. So, after one week at 125mg, I went to 150mg. Within 3 or 4 days, the side effects started. I didn't put them together, my mom did. The increased ear ringing, the numbness/tingling in my lips and tongue, plus *very* spacey. It almost felt like I was dissociating, but I wasn't. I felt disconnected like you would if you were dissociating, but it was more disconnected to my surroundings than to myself/body. Plus, it was causing insomnia and I was taking it in the morning. I had a sleep study coming up (Wed night and Thursday), so I decided to back down to 100mg since the Lamictal was causing insomnia. Within 2 days, the ear ringing was better (still there, but almost back to normal) and the tingling/numbness in my lips was gone. Still feeling spacey, but not disconnected - and sometimes I get spacey feeling from fatigue and/or pain, so it could be that - and sometimes it just happens all by itself!. hehe So, now I don't know what to do. I really don't want to add another AD - been there done that and it doesn't work. Me and SNRI's don't agree, and I would have to add an SNRI if I were to add another AD. I thought about trying again and staying at 125mg a bit longer before bumping up and seeing if that works. Any thoughts or other ideas? My therapist appointment last week was a disaster. I couldn't get in this week. I was going to take easy child's appointment for today, but it was at 3pm and I was at the sleep study until 4:30. I don't see therapist until Tuesday.